Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2016, Article ID 7828071, 9 pages
http://dx.doi.org/10.1155/2016/7828071
Research Article

Usage of Cholesky Decomposition in order to Decrease the Nonlinear Complexities of Some Nonlinear and Diversification Models and Present a Model in Framework of Mean-Semivariance for Portfolio Performance Evaluation

1Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
2Department of Statistics, Science and Research Branch, Islamic Azad University, Tehran, Iran

Received 22 October 2015; Revised 12 February 2016; Accepted 14 February 2016

Academic Editor: Shey-Huei Sheu

Copyright © 2016 H. Siaby-Serajehlo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Siaby-Serajehlo, M. Rostamy-Malkhalifeh, F. Hosseinzadeh Lotfi, and M. H. Behzadi, “Usage of Cholesky Decomposition in order to Decrease the Nonlinear Complexities of Some Nonlinear and Diversification Models and Present a Model in Framework of Mean-Semivariance for Portfolio Performance Evaluation,” Advances in Operations Research, vol. 2016, Article ID 7828071, 9 pages, 2016. https://doi.org/10.1155/2016/7828071.